# SDR DALA2017032002205

- Difficulty date: March 12, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 76,082 hours, 9,993 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FAILSAFE STRAP INDICATES A CRACK, FOUND DURING OPEN HOLE EDDY CURRENT INSPECTION, REPAIRED THE FAILSAFE STRAP IAW EM 5312-01170 SECTION 10B.
